# SDR RAIA990648

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BMI - FLT 7325 - LEFT ENGINE BYPASSING FUEL.  MAINTENANCE REPLACED LEFT ENGINE FUEL BYPASS VALVE.  (X)
